Volume 7 Number 2 (Apr. 2017)
Home > Archive > 2017 > Volume 7 Number 2 (Apr. 2017) >
IJAPM 2017 Vol.7(2): 87-92 ISSN: 2010-362X
doi: 10.17706/ijapm.2017.7.2.87-92

A Reaction-Diffusion System for Leukemia Disease

Mohammed Benmir, Soumaya Boujena, Vitaly Volpert

Abstract—In this work, we propose a mathematical model based on reaction-diffusion equations to describe the development of normal and leukemic hematopoiesis. Specifically, we introduce a parameter that characterizes the strength of mutation. According to its value, leukemia will or will not develop. On the other hand, we show the existence of a traveling wave providing a transition from an equilibrium to other.

Index Terms—Leukemia, reaction-diffusion equations, monotone system.

Mohammed Benmir, Soumaya Boujena are with MACS, Faculty of Sciences, University of Hassan II, 20100 Casablanca, Morocco (email: med.benmir@gmail.com).
Vitaly Volpert is with ICJ, UMR 5208 CNRS, University of Lyon 1, 69622 Villeurbanne, France.

Cite: Mohammed Benmir, Soumaya Boujena, Vitaly Volpert, "A Reaction-Diffusion System for Leukemia Disease," International Journal of Applied Physics and Mathematics vol. 7, no. 2, pp. 87-92, 2017.

General Information

ISSN: 2010-362X (Online)
Abbreviated Title: Int. J. Appl. Phys. Math.
Frequency: Quarterly
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca 
Abstracting/ Indexing: INSPEC(IET), CNKI, Google Scholar, EBSCO, Chemical Abstracts Services (CAS), etc.
E-mail: ijapm@iap.org
  • Mar 27, 2024 News!

    IJAPM Vol 14, No 1 has been published online   [Click]

  • Jan 02, 2024 News!

    IJAPM will adopt Article-by-Article Work Flow For the Quarterly journal, each issue will be released at the end of the issue month

  • Jan 02, 2024 News!

    The papers published in Vol 13, No 4 has received dois from Crossref

  • Oct 09, 2023 News!

    IJAPM Vol 13, No 4 has been published with online version   [Click]

  • Oct 09, 2023 News!

    The papers published in Vol 13, No 3 has received dois from Crossref

  • Read more>>